| Model Number |
500001005001 |
| Medical Device Problem Codes |
Loose or Intermittent Connection (1371); Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that when using the bd pyxis¿ es refrigerator, that multiple drawers were failed.The customer stated that there was a delay in dispensing medication to a patient.There were no adverse events or injuries reported based on this event.
Event or Problem Description
Additional Manufacturer Narrative
Additional information: section h imdrf annex codes correction: section e other occupation a review of the complaint history for sn (b)(6)was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6)was performed from the date of manufacture, 01-may-2025 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the drawer was failed.A field service engineer (fse) had tried to recover the failure, but the issue remained unresolved.The fse then removed the drawer 5 and 4, disconnected and reconnected all power and connections, reset the system and performed a hardware test application to resolve the issue.The system functioned as intended after the field service engineer had repaired the device.
Event or Problem Description
It was reported that when using the bd pyxis¿ pro refrigerator, that multiple drawers were failed.The customer stated that there was a delay in dispensing medication to a patient.There were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
Additional information: section b describe event or problem, section d medical device brand name, section d medical device model.